# SDR 2007UALA04447

- Difficulty date: October 29, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 35,702 hours, 13,653 cycles
- Engine: Iae V2522A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Unknown
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI AIRCRAFT TENDS UNSAFELY TO THE RIGHT.  ALSO BRAKE TEMP WENT UP TO 185 DEG VS 35 DEG ON OPPOSITE SIDE TO KEEP NOSE CENTERED ONLINE.   REPLACED SEVERAL PARTS AND COMPONENTS, LASTLY A NOSE WHEEL STEERING SERVO CONTROL UNIT WHICH BROUGHT THE A/C BACK INTO MM LIMITS UNDER STEERING CONTROL INPUTS.  NOTE;  DUE TO TEMP DIFFERENCES ON THE MAIN BRAKES, BOTH MLG BRAKES WERE REPLACED.
